# SDR C2XA05TY061

- Difficulty date: December 12, 2005
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 8,630 hours, 4,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A DENT JUST FWD OF SKIN SPLICE BETWEEN FR 23 AND 24 AND STR 18R AND 19R WAS FOUND.  MAINTENANCE PERFORMED A REPAIR TO THE DAMAGE SKIN IAW IC2005-145/7374, ALODINED, PRIMED AND PAINTED IAW CPM 51-21-07.  LEAK CHECK WAS GOOD.  AIRCRAFT WAS RELEASED TO SERVICE.
